MathSciNet Relay Station
MathSciNet bibliographic data
MR1687729 (2000c:14046) 14H60 (14D20 14D22)
Nagaraj, D. S.; Seshadri, C. S. Degenerations of the moduli spaces of vector bundles on curves. II. Generalized Gieseker moduli spaces. Proc. Indian Acad. Sci. Math. Sci. 109 (1999), no. 2, 165–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement